# SDR DALA2022072505100

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,925 hours, 30,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: EVT3454HM01
- Part serial: 3434
- Condition: Burned
- Location: R
- Part time: 49,653 hours, 26,390 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - AS FO & I BOARDED THE A/C WE BOTH NOTICED A STRONG ELECTRICAL SMOKE SMELL. CORRECTIVE ACTION: R/R AVIONICS COOLING BLOWER FILTER P/N P616780 PER A319 AMM 21 -26. (9265830)
